# SDR CALA2018102702194

- Difficulty date: October 26, 2018
- Submitted: October 27, 2018
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 78,949 hours, 30,599 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: D53480082
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR NR 5 STOP FITTING OTBD UPPER HOLE AT FR68 PRODUCES REJECTABLE INDICATIONS DURING RFHEC BOLT HOLE INSPECTION AD 2018-03-1 2. REPLACED STOP FITTING P/N D5348017920000. REAMED HOLE IN STOP FITTING TO .2825 PER SRM 51-44-11-001 TABLE 00112 & SRM 53-41-12-3 00-010 PAR 2(A). TREATED, PRIMED & PAINTED PER SRM 51-75-12-001 PAR 4C. HFEC INSPECTED R2 DOOR FR 68 NR 5 DOOR STOP WEB(BOTH SIDES OF AFFECTED AREA) WITH NO REJECTABLE INDICATIONS. INSTALLED NR 5 STOP FITTING AT FR 68 PER SRM 53-41-12-300-010.
